# SDR ZW0A0202502

- Difficulty date: February 27, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 37,641 hours, 22,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CABIN SEAT TRACK HAD CORROSION IN LT FLANGE OF TRACK, LBL 44.5 INCHES, BETWEEN STA 1117 AND 1174.  INSTALLED NEW SECTION OF TRACK FROM STA 1108 TO 1222 PER SPM 6-70-01, PAGE 3.  SPLICED PER SRM 53-05, FIG 4F.
